# SDR ASAA2019022518310

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 20,215 hours, 6,645 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP.  GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER ASA 737NG QRH PROCEDURE. SAT PROMPT RETURNED.
